# SDR ARWA0001229

- Difficulty date: December 4, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755845IN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FITTING SHOWS CORROSION AT STA 1220 BETWEEN LONG 35L AND 36L.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0, FIG 2D AND 51-1-20D.
